# SDR DL757090402

- Difficulty date: March 12, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 148N64041
- Condition: Damaged
- Location: Access Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX INSPECTIONS, ATS FOUND THAT THE OUTER SKIN OF ACCESS DOOR 311AL WAS DAMAGED BEYOND ECONOMICAL REPAIR.  THERE ARE NO REPLACEMENT 148N6401-2 DOOR ASSEMBLIES, AND THE CHEM MILLED 148N6404-1 OUTER SKIN IS NOT AVAILABLE.  MANUFACTURER WAS CONTACTED FOR REPLACEMENT OF THE CHEM MILLED OUTER SKIN WITH A CONSTANT THICKNESS SKIN OF SAME MATERIAL.  THE REPAIR DETAILS ARE DOCUMENTED IN ER/A 471515-14
